• question-icon

    Suggest treatment for severe abdominal bloating

default
Posted on Thu, 29 Jun 2017 in Urinary and Bladder Problems
Question: I have been bloated and my penis seems to be turning darker I am a 46 year old white male
doctor
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Upload Photograph of your penis

Detailed Answer:
Hello
Thanks for query .

Bloating of abdomen could be mostly due to indigestion or infection of bowel .
Get your stool examination done to rule out infection (Enterocolitis)

As regards your change in color of your penis I shall be able to make precise comments on having look at photograph of your penis .Please upload photograph of your penis .

Take antacids like Pantaproazole twice daily .
Ensure to avoid heavy meal ,meat
Take soft diet like curd ,milk ,rice etc

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.







Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10183 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Soft diet

doctor1 MD

Dr I have lose motions ,now they have stopped,but still I am feeling very low and tired Kindly suggest XXXXXXX XXXXXXX

doctor1 MD

Thank u. I have pain in jaw and teeth. Have been on doxycycline for 2mths for Lyme, which my dr could not Confirm with tests.

doctor1 MD

One side of Jaw hurts- from ear to jaw. Hard to open mouth wide to look at throat. No temperature. not swollen. can bite down, no teeth/mollar...

doctor1 MD

I am making smoothies due to dental work where teeth are being removed temporarily.
And I am finding this working with a blender. And using...

doctor1 MD

I just got one of my upper wisdom teeth removed. There is a brownish/reddish liquid that is mixed with my saliva. There is no pain or excessive...

doctor1 MD

Ive had diarrhea for 4+ days now. Just recently it turned to water with lotsof cramping. I had a molar pulled 6 days ago. Was given keflex 6 days...

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. P. T. Patil
  • Q - Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...

  • Q - Have had cyst removed from lips and noticed rigidness. Will it cure on...

  • Q - On medication for BP, body pain and frequent urination. Getting weakness...

  • Q - Having pain in testicle and noticed dark skin on it. What to do?

  • Q - Took medication for neurological problem and never had a desire for...

  • Q - Experiencing prolonged menstrual periods. What to do?

  • Q - Have increase frequency and urgency of urination. Any treatment?

  • Q - Why does my penis look small when not erect?

  • Q - Having on and off mouth ulcer. What is causing this and how to get rid...

  • Q - Noticed movable lump on the side of abdomen. What could it be?

backtotop2